# SDR CA050111003

- Difficulty date: January 11, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 65,574 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 6253190003
- Condition: Fire
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) FAULT: JUST PRIOR TO DESCENT, SOMETHING WAS BEING COOKED IN THE MID CABIN GALLEY.  AS THE F/A WAS ABOUT TO REMOVE IT, A FIRE WAS FOUND AT THE BACK OF THE OVEN.  3  FIRE EXT. WERE USED TO DOUSE THE FIRE. NO EMERGENCY WAS DECLARED, NO ADVERSE PAX REACTION.  AIRCRAFT REMOVED FROM SERVICE, WIRING INSPECTION U/WAY.
